...or could be dry eye syndrome resulting from crying....
Dry eye syndrome is caused by abnormal tear production or composition. If someone already had dry eye syndrome then crying might exacerbate the symptoms but it would not be the cause.
But you're right that it could be something... simpler (though Keratoconjunctivitis sicca certainly warrants a trip to the doctor). I only mentioned the possibility of a more serious problem in the spirit of being "better safe than sorry."
DX: NDPH, Recovered(?) CRPS
RX: Lamictal, Namenda, Wellbutrin XL, Oxycodone, Oxycontin, Concerta (Methylphenidate), Clonazepam, Rozerem, Magnesium (1200 mg/d), Riboflavin (400 mg/d).
PRN: Ketamine nasal spray
, Toradol IM, Celebrex, Haloperidol, Lodine, Zofran, Phenergan, Ambien CR
rarely: Migranal, Thorazine, DHE IM, Droperidol IM, Reglan, Provigil, triptans (Imitrex, Maxalt, Relpax, Zomig, Axert, Amerge)I can be contacted personally via email at korbnep:firstname.lastname@example.org.